Sertraline (Zoloft) caused me Post SSRI Sexual Dysfunction... Can I sue?

I am extremely upset. I haven't had a good ejaculation in God knows how long and I can't keep it up long enough to even do it. Even if I do keep it up long enough, I am not able to have an orgasm or ejaculate. Some days, if I get lucky, I'm able to successfully achieve orgasm and ejaculate, but I... show more I am extremely upset. I haven't had a good ejaculation in God knows how long and I can't keep it up long enough to even do it. Even if I do keep it up long enough, I am not able to have an orgasm or ejaculate. Some days, if I get lucky, I'm able to successfully achieve orgasm and ejaculate, but I have a lot of difficulties, even after discontinuing the medication. I am ashamed and embarrassed because I had to explain to the person I lost my virginity to why I couldn't finish. Even when I masturbate I don't get any results. I am hurt and downright ANGRY that a company would market a drug that has this kind of potential. NO ONE told me that Post SSRI Sexual Dysfunction was a possibility, not even my DOCTOR! I feel I deserve some compensation for my ruined sex life, though it will never be fixed... Can I sue and who do I sue, the company or the doctor?
Update: Edit: I've already tried the "viagra class" of drugs and the only thing it does is make me dizzy.
Update 2: Edit: But the side effects don't say PERMANENT sexual dysfunction. So, the assumption is that the symptoms of sexual dysfunction will go away when stopping the medication.
Update 3: Edit: Btw I DID read the side effects and I did not see permanent sexual dysfunction.
11 answers 11